# SDR HNAA2010122100278

- Difficulty date: December 10, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 56,305 hours, 62,640 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 5 IS OUT.  REMOVED LENS, R & R BULB, OPS CHECKED GOOD.  INSTALLED LENS WITH ATTACHED HARDWARE.
